# SDR 2007UALA04533

- Difficulty date: November 1, 2007
- Submitted: November 6, 2007
- Operation: Air carrier
- Aircraft: N517UA
- Make and model: Boeing 757222
- Aircraft serial: 24861
- Aircraft time: 57,717 hours, 19,825 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 1400 S25l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT STA 1400 MAIN FRAME STR 25L HAS 1 DENT, CUTOUT DAMAGE AND INSTALLED DOUBLER REPAIR.
